# SDR DU4R2007115

- Difficulty date: April 27, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED STRINGER 25L AT BS 1850 (EMPENNAGE INTERNAL).  REPAIRED BY REMOVING SHEAR TIE AND SECTION OF STRINGER.  FABRICATED AND INSTALLED STRINGER 25.0 FROM BAC 1498-132 AND SPLICE 10.0 FROM BAC1498-144 IAW B757 SRM 53-00-03 FIG 201, 51-20-01 AND 51-40-02.
